Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Discomfort in the abdomen, pain in the lower back. Swollen dark bruises on the stomach. What could be the reason?

I have slight discomfort in my right side abdonin it feel abit like a baloon I have two dark bruises appreared on this side but on my stomarch they are dark and appeared one after th other the wife thinks I look alittle swollen but nothing to much to worry about the pain can appear in the lower back mainly but as ifit is a round the sie discomfort!
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Hi Pul,
Thanks for posting your query.
You are most likely suffering from acute pancreatitis with "Grey-Turner" and "Cullen" sign.
You should go for serum Amylase and serum Lipase test.
You should also go for CT/ MRI scan abdomen for confirmation.
You should also consult with physician.
Get well soon,
Dr. Mayank
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor